Alert archive / Arkansas / Tornado Warnings in 2009
Tornado Warning 40, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Jun 15, 2009, 2:15 PM CDT for Clay County, Greene County, Arkansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2009, 2:15 PM CDT (19:15 UTC)
- Expired
- Jun 15, 2009, 3:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Clay County, AR, Greene County, AR
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 10:34 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3093 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMEG 151915 RRA
TORMEG
ARC021-055-152000-
/O.NEW.KMEG.TO.W.0040.090615T1915Z-090615T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
215 PM CDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL CLAY COUNTY IN EASTERN ARKANSAS...
NORTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...
* UNTIL 300 PM CDT
* AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR PEACH ORCHARD...OR 11
MILES SOUTHWEST OF CORNING...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INCLUDE KNOBEL AND LAFE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3636 9041 3617 9048 3621 9080 3629 9078
3629 9076 3636 9076 3638 9075
TIME...MOT...LOC 1916Z 275DEG 13KT 3628 9069
$$2 follow-up statements
000 WWUS54 KMEG 151935 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 235 PM CDT MON JUN 15 2009 ARC021-055-152000- /O.CON.KMEG.TO.W.0040.000000T0000Z-090615T2000Z/ CLAY AR-GREENE AR- 235 PM CDT MON JUN 15 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR NORTH CENTRAL GREENE AND CENTRAL CLAY COUNTIES... AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR STONEWALL...OR 10 MILES SOUTH OF CORNING...MOVING EAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO INCLUDE LAFE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA. && LAT...LON 3619 9065 3637 9059 3636 9041 3617 9048 TIME...MOT...LOC 1935Z 275DEG 13KT 3627 9061 $$
000 WWUS54 KMEG 151957 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 257 PM CDT MON JUN 15 2009 ARC021-055-152007- /O.EXP.KMEG.TO.W.0040.000000T0000Z-090615T2000Z/ CLAY AR-GREENE AR- 257 PM CDT MON JUN 15 2009 ...THE TORNADO WARNING FOR NORTH CENTRAL GREENE AND CENTRAL CLAY COUNTIES WILL EXPIRE AT 300 PM CDT... AT 257 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3619 9065 3637 9059 3636 9041 3617 9048 TIME...MOT...LOC 1957Z 275DEG 13KT 3626 9051 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jun 15, 12:40 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 15, 12:40 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1240 PM CDT MON JUN 15 2009 .UPDATE... UPDATE FOR 18Z TAF DISCUSSION. && .DISCUSSION... && .PREV DISCUSSION... /ISSUED 1032 AM CDT MON JUN 15 2009/ UPDATE... ACTIVE WEATHER DAY IN STORE FOR THE MID-SOUTH WITH THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS. UPDATED TO MAKE A FEW MINOR CHANGES BUT EARLIER FORECAST STILL ON TRACK. A STRONG UPPER LEVEL RIDGE WAS CENTERED ALONG THE NORTHWESTERN GULF THIS MORNING WITH THE MID-SOUTH ON THE NORTHERN PERIPHERY OF THIS RIDGE. UPPER LEVEL HEIGHTS WERE SLOWLY INCREASING WHICH WILL MAY HELP TO SUPPRESS CONVECTION A LITTLE OVER PORTIONS OF EAST-CENTRAL AR AND NORTHWEST MS. LOCATIONS SUCH AS CLARKSDALE MS WILL HAVE THE LEAST CHANCE FOR RAIN. OTHERWISE...A VERY MOIST AND UNSTABLE ATMOSPHERE WILL COMBINE WITH SEVERAL FEATURES TO CAUSE SCATTERED TO NUMEROUS THUNDERSTORMS. SURFACE BASED CAPES ARE FORECAST TO CLIMB TO BETWEEN 4000 AND 5000 J/KG WITH LIFTED INCITES AROUND MINUS 9 ACROSS MUCH OF THE MID-SOUTH THIS AFTERNOON. SATELLITE SHOWS AN MESOSCALE CONVECTIVE VORTEX FROM EARLIER CONVECTION LOCATED OVER EASTERN AR. THIS FEATURE WILL MOVE INTO NORTHEAST AR...THE MO BOOTHEEL...AND WEST TN THIS AFTERNOON. MEANWHILE...A SURFACE BOUNDARY STRETCHED FROM NORTHEAST AR ACROSS SOUTHWEST TN THIS MORNING. THIS BOUNDARY WILL LIFT NORTHEASTWARD AS A WARM FRONT TODAY. MEANWHILE...CONVECTION HAS ALREADY FIRED ACROSS PORTIONS OF NORTHWEST TN WHICH IS MOVING TO THE EAST-NORTHEAST. THINK THESE FEATURES WILL LEAD TO SCATTERED TO NUMEROUS THUNDERSTORMS OVER MUCH OF THE MID-SOUTH...A FEW SEVERE THUNDERSTORMS POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. JCL PREV DISCUSSION... /ISSUED 346 AM CDT MON JUN 15 2009/ SHORT RANGE...TODAY THROUGH WEDNESDAY NIGHT A FEW LIGHT SHOWERS WERE MOVING ACROSS NORTHERN ARKANSAS EARLY THIS MORNING...MOVING INTO WEST TENNESSEE AND THE MISSOURI BOOTHEEL. A STATIONARY FRONT WAS DRAPED ACROSS SOUTHWESTERN MISSOURI TO SOUTHWESTERN KENTUCKY. SOUTH OF THE FRONT TEMPERATURES RANGED FROM THE UPPER 60S TO MID 70S AND DEWPOINTS FROM THE MID 60S TO LOWER 70S. WINDS WERE GENERALLY LIGHT AND VARIABLE. THUNDERSTORMS OVER WEST-CENTRAL MISSOURI SHOWING SIGNS OF INCREASING OVER THE PAST HOUR. A DEVELOPING MCV OVER CENTRAL OKLAHOMA IS TREKKING EASTWARD. THE STORMS/DISTURBANCE MENTIONED ABOVE WILL RIDE ALONG THE NORTH AND NORTHEAST PERIPHERY OF THE MID LEVEL HIGH CENTERED OVER SOUTH TEXAS. THUS STEERING FLOW WOULD BRING THESE FEATURES INTO OUR AREA BY THIS AFTERNOON. MODELS INDICATE BEST INSTABILITY ALONG AND SOUTH OF THE AFOREMENTIONED FRONT. BOTH THE NAM AND GFS AGREE THAT CAPES IN EXCESS OF 3500 J/KG AND LI/S OF AT LEAST -6 C WILL OCCUR BY EARLY AFTERNOON OVER THE MID SOUTH. THUS SEVERE THUNDERSTORMS DEFINITELY POSSIBLE WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL UP TO THE SIZE OF QUARTERS. BY TONIGHT...THE MID LEVEL HIGH BUILDS A LITTLE FARTHER EAST. THIS SHOULD AID IN PUSHING ACTIVITY FARTHER NORTH. THUS HIGHER RAIN CHANCES WILL OCCUR OVER THE NORTHERN HALF OF THE FORECAST AREA THROUGH TUESDAY. SOME SEVERE WEATHER IS ALSO NOT OUT OF THE QUESTION GIVEN THE AMOUNT OF INSTABILITY OVER THIS AREA. BY WEDNESDAY...THE MID LEVEL HIGH SHOULD BUILD A LITTLE FARTHER NORTH HELPING TO SQUASH RAIN CHANCES OVER THE AREA. HOT AND HUMID CONDITIONS WILL PERSIST THROUGH THE WEEK. AC LONG RANGE...THURSDAY THROUGH SUNDAY 00Z ECMWF/GFS MODEL RUN OVERALL IN DECENT AGREEMENT WITH UPPER LEVEL RIDGING BRINGING VERY HOT TEMPERATURES IN THE MID 90S AND MAINLY DRY WEATHER TO THE MID SOUTH THURSDAY AND FRIDAY. LONG RANGE MODELS INDICATE ANOTHER COLD FRONT WILL DROP INTO THE REGION FRIDAY NIGHT INTO SATURDAY AND CONTINUED SLIGHT TO LOW END CHANCE POPS DURING THIS TIME FRAME. BEHIND THE FRONT...HIGH PRESSURE WILL RE- ESTABLISH ITSELF ACROSS THE REGION THROUGH THE REMAINDER OF THE PERIOD. CJC AVIATION... 18Z TAF CYCLE CONVECTION WILL CONTINUE TO DEVELOP ALONG A BOUNDARY FROM SOUTHERN MO THROUGH NORTHEAST AR INTO WESTERN TN. THUNDERSTORMS ALONG THIS BOUNDARY WILL HAVE THE POTENTIAL FOR TOPS TO 50 KFT...HAIL DIAMETERS TO 1.25 INCHES...WIND GUSTS TO 60 KTS AND IFR VSBYS DUE TO LOCALLY HEAVY RAINFALL. JBR AND MKL WILL HAVE THE HIGHEST CHANCE TO EXPERIENCE CONVECTION THIS AFTERNOON AND EVENING NEAR THIS BOUNDARY...WHILE MEM COULD SEE CONVECTION DUE TO DAYTIME HEATING. EXPECT CONVECTION TO DIMINISH AFTER 02 UTC DUE TO THE LOSS OF DAYTIME HEATING. OKULSKI && .PRELIMINARY POINT TEMPS/POPS... MEM 75 95 75 95 / 30 20 10 10 MKL 72 93 71 95 / 30 30 10 10 JBR 74 91 73 94 / 30 30 10 10 TUP 71 95 72 96 / 20 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 15, 10:44 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1044 AM CDT MON JUN 15 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-161100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1044 AM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID-SOUTH THROUGH THIS EVENING. THE BEST TIME FOR SEVERE WEATHER IS NOW UNTIL 8 PM. THE MAIN THREATS FROM THUNDERSTORMS THAT MOVE ACROSS THE MID-SOUTH WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH... HAIL UP TO THE SIZE OF QUARTERS...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY. THE RISK AREA IS IS ALONG AND NORTH OF A HARRISBURG ARKANSAS TO IUKA MISSISSIPPI LINE. THE MAIN THREATS FROM STORMS THAT DEVELOP ON TUESDAY WILL BE DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED FOR PORTIONS OF THE AREA INTO THIS EVENING...AND MAY BECOME NECESSARY OVER MUCH OF THE REMAINDER OF THE MID-SOUTH. SPOTTER ACTIVATION MAY BE NEEDED TUESDAY. JCL
In the hours before
Local storm report, Jun 15, 11:17 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1117 AM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL TROY 36.34N 89.16W
06/15/2009 E0.50 INCH OBION TN PUBLIC
HAIL DIME SIZED
1045 AM HAIL HUMBOLDT 35.82N 88.91W
06/15/2009 M1.00 INCH GIBSON TN TRAINED SPOTTER
1105 AM TSTM WND DMG MILAN 35.92N 88.75W
06/15/2009 GIBSON TN LAW ENFORCEMENT
TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION
1106 AM TSTM WND GST MILAN 35.92N 88.75W
06/15/2009 E60.00 MPH GIBSON TN PUBLIC
TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
70.
&&
JABSpecial weather statement, Jun 15, 12:57 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1257 PM CDT MON JUN 15 2009 TNZ020-021-151845- CARROLL TN-GIBSON TN- 1257 PM CDT MON JUN 15 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE... EAST CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF MILAN AT 1258 PM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CARROLL AND GIBSON COUNTIES...INCLUDING LOCATIONS NEAR HUNTINGDON AND MILAN...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 145 PM CDT. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Jun 15, 1:05 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 105 PM CDT MON JUN 15 2009 ARZ008-009-151845- CLAY AR-RANDOLPH AR- 105 PM CDT MON JUN 15 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... WESTERN CLAY COUNTY IN EASTERN ARKANSAS... EASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER POCAHONTAS AT 106 PM CDT...MOVING EAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CLAY AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR POCAHONTAS...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 145 PM CDT. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Jun 15, 1:25 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 125 PM CDT MON JUN 15 2009 MOZ113-115-151915- DUNKLIN MO-PEMISCOT MO- 125 PM CDT MON JUN 15 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... WESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF SENATH AT 125 PM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN DUNKLIN AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR KENNETT...SENATH AND STEELE...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 215 PM CDT. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Jun 15, 1:26 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
126 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL TROY 36.34N 89.16W
06/15/2009 E0.50 INCH OBION TN PUBLIC
HAIL DIME SIZED
1045 AM HAIL HUMBOLDT 35.82N 88.91W
06/15/2009 M1.00 INCH GIBSON TN TRAINED SPOTTER
1105 AM TSTM WND DMG MILAN 35.92N 88.75W
06/15/2009 GIBSON TN LAW ENFORCEMENT
TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION
1106 AM TSTM WND GST MILAN 35.92N 88.75W
06/15/2009 E60.00 MPH GIBSON TN PUBLIC
TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
70.
0110 PM HAIL 1 SW TREZEVANT 36.00N 88.63W
06/15/2009 E0.88 INCH CARROLL TN PUBLIC
HAIL RANGED FROM PEA TO NICKEL SIZE AND LASTED TEN
MINUTES.
&&
JABLocal storm report, Jun 15, 2:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
207 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL TROY 36.34N 89.16W
06/15/2009 E0.50 INCH OBION TN PUBLIC
HAIL DIME SIZED
1045 AM HAIL HUMBOLDT 35.82N 88.91W
06/15/2009 M1.00 INCH GIBSON TN TRAINED SPOTTER
1105 AM TSTM WND DMG MILAN 35.92N 88.75W
06/15/2009 GIBSON TN LAW ENFORCEMENT
TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION
1106 AM TSTM WND GST MILAN 35.92N 88.75W
06/15/2009 E60.00 MPH GIBSON TN PUBLIC
TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
70.
0110 PM HAIL 1 SW TREZEVANT 36.00N 88.63W
06/15/2009 E0.88 INCH CARROLL TN PUBLIC
HAIL RANGED FROM PEA TO NICKEL SIZE AND LASTED TEN
MINUTES.
0155 PM HAIL 3 S BIGGERS 36.29N 90.81W
06/15/2009 E0.75 INCH CLAY AR PUBLIC
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 1:35 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 40 min |
| Jun 15, 2:15 PM CDT | Tornado Warning | MEG | Mississippi | 45 min |
| Jun 15, 2:21 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 39 min |
| Jun 15, 2:29 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 46 min |
| Jun 15, 2:33 PM CDT | Tornado Warning | MEG | Clay, Greene | 42 min |
| Jun 15, 2:42 PM CDT | Tornado Warning | MEG | Mississippi | 48 min |
| Jun 15, 2:55 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Randolph | 50 min |
| Jun 15, 3:07 PM CDT | Areal Flood Advisory | MEG | Clay, Greene, Randolph | 3 hr |
| Jun 15, 3:14 PM CDT | Tornado Warning | MEG | Clay | 46 min |
| Jun 15, 3:17 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 43 min |
| Jun 15, 3:45 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 30 min |
| Jun 15, 3:48 PM CDT | Flash Flood Warning | MEG | Clay, Greene, Randolph | 3 hr |
| Jun 15, 3:50 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Lawrence, Mississippi | 55 min |
| Jun 15, 3:56 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 49 min |
| Jun 15, 4:21 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Lawrence, Randolph | 39 min |
| Jun 15, 4:27 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 48 min |
| Jun 15, 4:42 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi | 48 min |
| Jun 15, 4:45 PM CDT | Flash Flood Warning | MEG | Craighead, Greene, Lawrence, Mississippi | 2 hr |
| Jun 15, 4:56 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 19 min |
| Jun 15, 5:10 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 50 min |
| Jun 15, 5:13 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 47 min |
| Jun 15, 5:27 PM CDT | Flash Flood Warning | MEG | Craighead, Mississippi, Poinsett | 97 min |
| Jun 15, 5:37 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross | 87 min |
| Jun 15, 5:39 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 36 min |
Nearby
Tornado Warnings in Arkansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.